| Model Number |
VENUL18120 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 01/2022).
Event or Problem Description
It was reported that during stent placement procedure, the stent was getting caught on the delivery system.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available and images have not been provided.The alleged issue could not be re produced which led to an inconclusive evaluation result.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 01/2022), g3 h11: h6 (results, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during stent placement procedure, the stent was getting caught on the rubber part of the delivery system.The stent could be finally released by manipulating the system.There was no reported patient injury.